| Model Number |
DRIVER SHAFT, T-15, LONG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/19/2024, it was reported by a sales representative via (b)(6) that two (qty.2) ar-9545-t15-02 and an ar-9545-t15-03 driver shafts are broken.No harm was done to the patient and the cases finished without any negative impact.Dr.Romine was the surgeon.Replacements were used to complete the case.
Additional Manufacturer Narrative
Additional information.Complaint is not confirmed.Upon visual inspection, it was noted that the drive geometry at the distal tip of the driver shaft, t-15, long had twisted, and no broken part was found.It was not indicated if a torque-indicating adapter had been used with the device.Functional testing was not performed due to the damage to the distal tip of the device.The most likely cause is attributed to over-torquing/over-engaging the driver within the screw head.